Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 306535, 11 pages
http://dx.doi.org/10.1155/2013/306535
Research Article

A Unique Finite Element Modeling of the Periodic Wave Transformation over Sloping and Barred Beaches by Beji and Nadaoka's Extended Boussinesq Equations

Department of Marine Technology, Amirkabir University of Technology, P.O. Box 15875-4413, Tehran, Iran

Received 8 April 2013; Accepted 22 May 2013

Academic Editors: S. Masuda, G. H. Yeoh, and W. Yu

Copyright © 2013 Mohammad Hadi Jabbari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Hadi Jabbari, Parviz Ghadimi, Mesbah Sayehbani, and Arsham Reisinezhad, “A Unique Finite Element Modeling of the Periodic Wave Transformation over Sloping and Barred Beaches by Beji and Nadaoka's Extended Boussinesq Equations,” The Scientific World Journal, vol. 2013, Article ID 306535, 11 pages, 2013. doi:10.1155/2013/306535